Cann blood thinners cause pain and numbness in arms? Currently on xarelto for pulmonary embolism found in june.

Xarelto. Yes. Numbness is reported as most common sideffect. Pain is reported as less common side effect. I woud suggest talk to your doctor and switch to alternative blood thinners. If your symptoms are from xarelto you should get relief.

Related Questions

I had a pulmonary embolism 4 months ago, they stop the blood thinner, it this mean I can have the risk to have a heart attack???

More info needed. Stopping blood thinners 4months after pulmonary embolism ( PE)does not necessarily increase risk for heart attack. My concern would be the risk for another PE. Without knowing the details of your condition and treatment, we can not fully understand the risks in your situation. Best to talk to your doctor about the decision to discontinue blood thinners. Read more...

I had a pulmonary embolism on january they think was cause the birth control after 3 months the stop the blood thinners. Can it happen again to me?

Maybe. While your pe may have been induced by oral contraceptives, there are many other hematologic abnormalities that can increase your risk. After stopping your blood thinners, your doctors can order a battery of tests to see if you have any of the known abnormalities that would otherwise increase your risk.For more info www.Askyourgynecologist.Org. Read more...

For what length of time are you supposed to be on blood thinners after a pulmonary embolism?

PE. Generally we give antithrombotics for at least 6 weeks post pulmonary embolus but we tailor this to the patient and their circumstances so it could be lots longer but unlikely to be shorter. Read more...

If im on blood thinners for a pulmonary embolism and currently diagnosed with lupus what difficulties should I expect later down the line medically?

It depends. It depends on whether you have a problems with increased clotting of blood that it frequently associated with lupus. The presence of a hypercoaguable state demands long term use of anticoagulant meds. Read more...
Hopefully no issues. If continued on blood thinners will hopefully have no more pulmonary emboli. Can have other organ involvement by lupus which is hopefully being monitored by your doctors. Read more...

On xarelto for 2 months since diagnosis w/ pulmonary embolism. Pain in left arm and left leg still, is that normal? Will it go away? Should I be worried?

Pain. I doubt your pain is related to pulmonary embolism or xarelto. As far as whether you should worry or not, i cannot tell you without further history and exam. Read more...
Talk to your doctor. Not sure why you have pain in the left arm since this is unusual with PE and suggests something else going on. Even if you had DVT in left leg the pain should be gone by now. Time to reevaluate your situation. Read more...

Why do my legs feel weaker than my arm? Will a d dimer blood test show a pulmonary embolism or blood clot?

D-dimer. A d-dimer test is helpful with regards to diagnosing a pulmonary embolism (pe)or deep vein thrombosis (the pe being caused by a deep vein thrombosis or clot ). The gold standard is still (for a clot) is a venous doppler study and for a pe - either a ventilation perfusion scan (vq scan) or a spiral ct of the lungs. All of these tests require scheduling and may /may not be available in your area. Read more...
Different issues. Legs feeling weaker than arms may be just a part of "weakness". Because your legs feel weak is not likely to be associated with blood clots or pulmonary embolism. Please consult your doctor to evaluate the cause of weakness. Read more...
Often not helpful. If the face of a history that is strongly suspicious for the possibility of a blood clot, a d-dimer level of more than 500 strongly adds to the suspicion of the possibility of a clot. A high d-dimer level doesn't prove the clot though. That takes an imaging study as dr. Williams said. On the other hand, a very low d-dimer means that you don't have a clot. Read more...

Have a history of blood clots in arm, leg, and pulmonary embolism. Last night I had a blood draw, today huge hematoma that is painful. Possible clot?

No. A hematoma occurs when blood leaks out of the blood vessel that was punctured. There is a pool of blood in the adjacent tissues and, since blood is irritating, it hurts. Because of your hx, I'm guessing you might be on an anticoagulant ("blood thinner")? If so, it predisposes you to a hematoma. Hematomas hurt but get better on their own. There's no risk of the clot "traveling" anywhere. Read more...